# SDR SIMA200219118

- Difficulty date: July 5, 2002
- Submitted: October 4, 2002
- Operation: Air carrier
- Aircraft: N352SB
- Make and model: Saab 340B
- Aircraft serial: 340B352
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL SECTION RIGHT BELOW ELEVATOR HAS A DENT AT FUSELAGE.  PERFORMED EDDY CURRENT INSPECTION, NO DEFECTS NOTED.  DENT FOUND WITHIN SAAB 340 SRM 53-90-10 AND 51-10-10 LIMITS.  (M)
